Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Spacey

Finacea itch?!?!?!

Recommended Posts

So I just went cold turkey with my Retin-A 0.05%, and started using Finacea(20%) instead but I noticed that when I put it on after about 2-3 minutes my face started itching liiiike craazy, and the 2nd day I put it on the same thing. Eventually after maybe 20-30 mins the itching subsides but is this normal? Should I continue or am I having an allergic reaction?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×